# SDR SIMA200729305

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 20,379 hours, 20,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVERHEAD MID CABIN WILL NOT ILLUMINATE.  RESECURED CONNECTOR PIN FOR FORWARD OVERHEAD "EXIT" SIGN AT EMERGENCY EXIT ROW.  OPS CHECK GOOD IAW EMB AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
